# SDR DL76L041007

- Difficulty date: November 1, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 31,306 hours, 5,067 cycles
- Engine: Pwa PW4060
- Engine time: 47,081 hours, 8,215 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 724685
- Condition: Faulty
- Location: Nr 2
- Part time: 47,081 hours, 8,215 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REPLACED DUE TO HIGH OIL CONSUMPTION.
